# SDR R61A2022122900800

- Difficulty date: December 10, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065910001
- Condition: Corroded
- Location: Frm 80 S29r-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, FR 80. AFT CARGO RH CENTER FLOOR SUPPORT CORRODED BETWEEN STR 29R AND 29L. REMOVED AND REPLACED FLOOR SUPPORT  IN CF III IN AFT CARGO AT FR80 BETWEEN STR 29R AND STR 29L. IAW SRM 51-41-01
